# SDR 2009FA0000850

- Difficulty date: August 3, 2009
- Submitted: October 16, 2009
- Operation: General aviation
- Aircraft: N373C
- Make and model: Univar 1082
- Aircraft serial: 1083373
- Aircraft time: 2,467 hours
- Engine: Frnkln 6A4165*
- Engine time: 2,467 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 17725
- Condition: Fractured
- Location: Crankcase
- Part time: 2,467 hours
- Component: Crankshaft, Frnkln
- Component part number: 18486
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

ON A FLIGHT THE ENGINE STOPPED SUDDENLY WITH NO WARNING. THE AIRCRAFT LANDED.  THE ENGINE ACCESSORY CASE HAD MAJOR DAMAGE.  THE MAGNETOS WERE BROKEN AWAY FROM THE CASE AND THERE WERE SOME LARGE HOLES IN THE CASE.  A TEARDOWN INSPECTION REVEALED THAT THE CRANKCASE GEAR WAS FRACTURED IN SEVERAL PIECES.  NOT ALL OF THE PIECES WERE FOUND.
